# SDR MALA090101

- Difficulty date: July 26, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 4,435 hours, 3,296 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 330, HAD A MASTER WARNING RAKE OVHT RT INBD SHOWING RED 11,12. FOLLOWED BLUE TAB AND BRAKE OVHT WENT OUT.  ON MLG RETRACTION , HAD A MLG DISAGREE MASTER WARNING WITH NLG SHOWING UNSAFE.  FOLLOWED BLUE TAB DESCENDED WITH MLG DOWN & LANDED.  INSPECTED NLG AND NLG PROX SWITCHES.  NO FAULTS FOUND, INTEGRATED MDC & FOUND NO RELATED CURRENT FAULTS, RECORDED FAULT HISTORY FROM LAST LEG, INSPECTED ACFT & FOUND SAFE FOR ONE TIME FERRY FLT WITH MLG DOWN AND PINS INSTALLED.
